MathSciNet Relay Station
MathSciNet bibliographic data
MR2040701 11R42 (11G55 11R09)
Smyth, Chris J. An explicit formula for the Mahler measure of a family of 3-variable polynomials. J. Théor. Nombres Bordeaux 14 (2002), no. 2, 683–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement